Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can my baby's rashes be caused by cerelac?

Hi Dr. I m having a 9 months old baby, we started to feed her with NESTLE CERELAC cereal last 3 weeks and we found that there is a lot of red spot rashes at the backside of our baby. At this moment, we are not sure whether this red spot of rashes is due to this cereal or it could be any caused? Can Doctor share with us the pro and cos of NESTLE cerelac? Thank you for your advice in advance.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. We can't come to a conclusion at once. to have a clear idea about it, you better stop the cerelac and find the difference, if still baby is continuing with rash after 2 days it is confirmed that it is not due to cerelac. I suppose it could be a nappy rash or some thing of that sort. Also observe the reaction of the soap, powder, etc by stop and observe one after another. I advise you to consult a pediatrition for diagnosis and treatment.
Besides i advise some diet recommendations for mother, as avoid taking brinjal, fish, and sea foods, and some thing else to which baby is allergic.
Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits, juices, and dry fruits, if breast feeding. Wishing for good health of the baby, and thanks for calling.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions